# SDR AALA2009031400003

- Difficulty date: March 14, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 88,258 hours
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507040G04
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DUB - SMOKE DETECTOR IN LAVATORY 2 WENT OFF.  NO VISIBLE SMOKE.  NO FAULT ON SMOKE DETECTOR.  FOUND LAVATORY WATER HEATER INOPERATIVE.  REPLACED WATER HEATER.  SYSTEM GROUND CHECK NORMAL OPERATION.
